# SDR QXEA2018052900202

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 35,524 hours, 36,667 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN ON APPROACH THE NOSE WHEEL GEAR DOOR RETRACTED THEN OPENED APPROX 3 TIMES BEFORE REMAINING OPEN WITH NOSE WHEEL DOOR LIGHT ILLUMINATED. LANDED UNEVENTFUL. REMOVED AND REPLACED NLG 1 HARNESS. OPS CHECK GOOD. RETURNED TO SERVICE.
